Belardo > CV (Web)

Curriculum Vitae of Francesco Belardo

Last Update: 05 February, 2019

Personal Data:

Name: Francesco Belardo

Date and Place of birth: 26 December 1978, Barcellona Pozzo di Gotto, Italy

Nationality: Italian

Marital Status: Married with two children

Addresses:
- (home) Via Maldariti, II Traversa 13, 89131 Reggio Calabria, Italia
- (office) Department of Mathematics and Applications “R. Caccioppoli”, University of Naples “Federico II”, Via Cintia - Monte S’Angelo, I-80126 Naples, Italy


Email: fbelardo@gmail.com/@unina.it

Tel: +39 081 6 75708  - Fax: +39 081 7662106

Website: 

- (institutional) https://www.docenti.unina.it/francesco.belardo2

- (personal webpage) http://www.dma.unina.it/belardo/

 


Educational background:

 Jul 2001 BSc/MSc degree in Mathematics at University of Messina. Thesis: “Some considerations on Radiative Gas-Dynamic” (in Italian).
Feb 2007 Ph.D. in Mathematics, ciclo XVIII (2002-2006), at University of Messina. Thesis: “A relevant aspect in Spectral Graph Theory: Graph Perturbations and Index Variations” (in Italian). PhD Thesis Supervisors: E.M Li Marzi and S.K. Simić.

 


Professional Activities:

Oct 2015 – today Associate Professor of Geometry at Department of Mathematics and Applications “R. Caccioppoli”, University of Naples “Federico II”.
Jun 2014 – Sep 2015 Associate Professor at FAMNIT, University of Primorska.
Oct 2012 – Sep 2013 Research Fellow at Department of Mathematics and Computer Science, University of Messina.
Jul 2010 – Jul 2011 Research Fellow at Department of Mathematics, University of Messina.
Jul 2008 – Jul 2010 Post-Doctoral Fellow at Department of Mathematics, University of Messina.
Nov 2002 – Oct 2006 Ph.D. Student in Mathematics at University of Messina.

 


Research Activity:

The research activity is devoted to Combinatorics. Author of more than 50 research papers in the following topics:

 


Editorial Activities:

Referee for several journals, including:

Ars Combinatoria; Computers and Mathematics with Applications; Discrete Applied Mathematics; Discrete Mathematics; Electronic Journal of Combinatorics; Graphs and Combinatorics; Linear Algebra and its Applications; Linear and Multilinear Algebra.

 


Workshop and Congress organization:

 


List of publications:

  1. S.K. Simić, E.M. Li Marzi, F. Belardo, Connected graphs of fixed order and size: Structural considerations, Le Matematiche vol. LIX (2004), Fasc. I-II, 349–365.

  2. F. Belardo, E.M. Li Marzi, S.K. Simić, Some results on the index of unicyclic graphs, Linear Algebra Appl. 416(2006) 1048–1059.

  3. F. Belardo, E.M. Li Marzi, S.K. Simić, Path-like graphs ordered by the index, Int. J. Algebra 1 no. 3 (2007) 113–128.

  4. F. Belardo, E.M. Li Marzi, S.K. Simić, Some notes on graphs whose index is close to 2, Linear Algebra Appl. 423(2007) 81–89.

  5. S.K. Simić, E.M. Li Marzi, F. Belardo, On the index of caterpillars, Discrete Math. 308(2008) 324–330.

  6. F. Belardo, E.M. Li Marzi, S.K. Simić, Ordering graphs with index in the interval $(2,\sqrt{2+\sqrt{5}})$, Discrete Appl. Math. 156 issue 10 (2008) 1670–1682.

  7. J.F. Wang, Q.X. Huang, X. An, F. Belardo, Some notes on graphs whose spectral radius is close to $\frac{3}{2}\sqrt{2}$”,Linear Algebra Appl. 429 issue 7 (2008), pp. 1606–1618.

  8. J.F. Wang, Q.X. Huang, F. Belardo, E.M. Li Marzi, On graphs whose signless Laplacian index does not exceed 4.5, Linear Algebra Appl. 431 issues 1–2 (2009) 162–178.

  9. F. Belardo, E.M. Li Marzi, S.K. Simić, Bidegreed trees with small index, MATCH Commun. Math. Comput. Chem. 61 number 2 (2009) 503–515.

  10. J.F. Wang, Q.X. Huang, F. Belardo, E.M. Li Marzi, A note on the spectral characterization of dumbbell graphs, Linear Algebra Appl. 431 issue 10 (2009) 1707–1714.

  11. F. Belardo, E.M. Li Marzi, S.K. Simić, Schwenk-Like Formulas for Weighted Digraphs, in: Numerical Analysis and Applied Mathematics, AIP Conf. Proc. 1168 (2009) 1251–1254.

  12. J.F. Wang, Q.X. Huang, F. Belardo, E.M. Li Marzi, On the spectral characterization of theta graphs, MATCH Commun. Math. Comput. Chem. 62 number 3 (2009) 581–598.

  13. F. Belardo, E.M. Li Marzi, S.K. Simić, J.F. Wang, On the spectral radius of unicyclic graphs with prescribed degree sequence, Linear Algebra Appl. 432 issue 9 (2010) 2323–2334.

  14. S.K. Simić, F. Belardo, E.M. Li Marzi, D.V. Tošić, Connected graphs of fixed order and size with maximal index: Some Spectral Bounds, Linear Algebra Appl. 432 issue 9 (2010) 2361–2372.

  15. J.F. Wang, F. Belardo, Q.X. Huang, E.M. Li Marzi, Spectral characterizations of dumbbell graphs, Electron. J. Combin. 17 (2010), Paper #R42.

  16. F. Belardo, E.M. Li Marzi, S.K. Simić, J.F. Wang, On the index of necklaces, Graphs Combin. 26 number 2 (2010) 162–172.

  17. F. Belardo, E.M. Li Marzi, S.K. Simić, Trees with minimal index and diameter at most four, Discrete Math 310 (2010) 1708–1714.

  18. J.F. Wang, Q.X. Huang, F. Belardo, E.M. Li Marzi, On the spectral characterizations of -graphs, Discrete Math. 310 issue 13/14 (2010) 1845–1855.

  19. J.F. Wang, Q.X. Huang, X. An, F. Belardo, Some results on the signless Laplacians of graphs, Appl. Math. Lett. 23 (2010) 1045–1049.

  20. F. Belardo, E.M. Li Marzi, S.K. Simić, Combinatorial approach for computing the characteristic polynomial of a matrix, Linear Algebra Appl. 433 issues 8–10 (2010) 1513–1523.

  21. J.F. Wang, F. Belardo, Q.X. Huang, B. Borovićanin, On the two largest Q-eigenvalues of graphs, Discrete Math. 310 issue 21 (2010) 2858–2866.

  22. F. Belardo, V. De Filippis, S.K. Simić, Computing the Permanental Polynomial of a Matrix from a Combinatorial Viewpoint, MATCH Commun. Math. Comput. Chem. 66 number 1 (2011) 381–396.

  23. J.F. Wang, S.K. Simić, Q.X. Huang, F. Belardo, E.M. Li Marzi, Laplacian Spectral Characterization of disjoint union of paths and cycles, Linear Multilinear Algebra 59 issue 5 (2011) 531–539.

  24. J.F. Wang, F. Belardo, A note on the signless Laplacians eigenvalues of graphs, Linear Algebra Appl. 435 issue 10 (2011) 2585–2590.

  25. F. Belardo, E.M. Li Marzi, S.K. Simić, J.F. Wang, Graphs whose signless Laplacian spectral radius does not exceed the Hoffman limit value, Linear Algebra Appl. 435 issue 11 (2011) 2913–2920.

  26. J.F. Wang, F. Belardo, Spectral characterizations of graphs with small spectral radius, Linear Algebra Appl. 437 issue 10 (2012) 2408–2416.

  27. J.F. Wang, F. Belardo, Q.X. Huang, E.M. Li Marzi, On graphs whose Laplacian index does not exceed 4.5, Linear Algebra Appl. 438 issue 4 (2013) 1555–1564.

  28. J.F. Wang, Q.X. Huang, K.L. Teo, F. Belardo, R.Y. Liu, C.F. Ye, Almost every complement of a tadpole graph is not chromatically unique, Ars Combin. 108 (2013) 33–49.

  29. J.F. Wang, F. Belardo, W. Wang, Q.X. Huang, On graphs with exactly three Q-eigenvalues at least two, Linear Algebra Appl. 438 issue 7 (2013) 2861–2879.

  30. F. Belardo, Perturbations on bidegreed graphs minimizing the spectral radius, Electron. Notes Discrete Math. 40 (2013) 33–37.

  31. J.F. Wang, Q.X. Huang, F. Belardo, On the spectral characterizations of 3-rose graphs, Util. Math. 91 (2013) 33–46.

  32. J.F. Wang, F. Belardo, Signless Laplacian eigenvalues and circumference of graphs, Discrete Appl. Math. 161 (2013) 1610–1617.

  33. F. Belardo, E.M. Li Marzi, Bidegreed unicyclic graphs with minimum spectral radius, in: Recent Results in Designs and Graphs, Quaderni di Matematica 28 (2013), pp. 101–115, Aracne Editrice, Rome, 2013.

  34. F. Belardo, On the structure of bidegreed graphs with minimal spectral radius, Filomat 28:1 (2014) 1–10.

  35. F. Belardo, Balancedness and the least eigenvalue of Laplacian of signed graphs, Linear Algebra Appl. 446 (2014) 133–147.

  36. J.F. Wang, F. Belardo, Q.L. Zhang, Signless Laplacian spectral characterization of line graphs of T-shape trees, Linear Multilinear Algebra 62 (2014) 1529-1545.

  37. F. Belardo, S.K. Simić, On the Laplacian coefficients of signed graphs, Linear Algebra Appl. 475(2015) 94–113..

  38. F. Belardo, P. Petecki, Spectral characterizations of signed lollipop graphs, Linear Algebra Appl. 480(2015) 144–167.

  39. J.F. Wang, F. Belardo, A lower bound for the first Zagreb index and its application, Match, 74 number 1 (2015) 35-56.

  40. F. Belardo, On the largest eigenvalue of some bidegreed graphs, Linear Multilinear Algebra 63 (2015) 166-184.

  41. F. Belardo, I. Sciriha, S.K. Simić, On eigenspaces of some compound signed graphs, Linear Algebra Appl. 509 (2016) 19–39.

  42. F. Belardo, P. Petecki, J.F. Wang, On signed graphs whose second largest Laplacian eigenvalue does not exceed 3, Linear Multilinear Algebra 64 (2016) 1785–1799.

  43. F. Belardo, T. Pisanski, S.K. Simić, On graphs whose least eigenvalue is greater than –2, Linear Multilinear Algebra 64(2016) 1570–1582.

  44. F. Belardo, E.M. Li Marzi, S.K. Simić, Signed line graphs with least eigenvalue -2: The star complement technique, Discrete Appl. Math. 207(2016) 29–38.

  45. F. Belardo, Y. Zhou, Signed Graphs with extremal least Laplacian eigenvalue, Linear Algebra Appl. 497(2016) 167–180.

  46. S. Akbari, F. Belardo, E. Dodongeh, M.A. Nematollahi, Spectral characterizations of signed cycles, Linear Algebra Appl. 553 (2018) 307-327.

  47. J.F. Wang, M. Lu, F. Belardo, M. Randić, The anti-adjacency matrix of a graph: Eccentricity matrix, Discrete Appl. Math. 251 (2018) 299–309.

  48. F. Belardo, M. Brunetti, A. Ciampella, Signed bicyclic graphs minimizing the least Laplacian eigenvalue, Linear Algebra Appl. 557(2018) 201-233.

  49. F. Belardo, M. Cavaleri, A. Donno, Wreath product of a complete graph with a cyclic graph: Topological indices and spectrum, Applied Math. Comput. 336(2018) 288-300.

  50. X. Feng, J.F. Wang, F. Belardo, Spectral characterizations of graphs with at most two (signless) Laplacian eigenvalues greater than 2 Ars Combinatoria 139 (2018) 43–54.

  51. F. Belardo, M. Cavaleri, A. Donno, Spectral analysis of the wreath product of a complete graph with a cocktail party graph, Atti Accad. Peloritana Pericolanti, Cl. Sci. Fis. Mat. Nat. 96 S2 (2018) Article #1.

  52. F. Belardo, M. Brunetti, Connected signed graphs L-cospectral to signed -graphs, Linear Multilinear Algebra (2018), Article in Press. DOI: 10.1080/03081087.2018.1494122

  53. F. Belardo, M. Brunetti, A. Ciampella, Edge Perturbations on Signed Graphs with Clusters: Adjacency and Laplacian Eigenvalues, Discrete Appl. Math. (2019), Accepted for publication.